How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask dermdoc19 Your Own Question
dermdoc19
dermdoc19, Dermatologist
Category: Dermatology
Satisfied Customers: 4069
Experience:  30 years practice in general and cosmetic dermatology
50983945
Type Your Dermatology Question Here...
dermdoc19 is online now
A new question is answered every 9 seconds

My wife, 65, keeps finding sores on her body which, when she

Customer Question

My wife, 65, keeps finding sores on her body which, when she picks at them she swears she sees a tny mite lihe bug underneath She also will look at what she digs out under a magnifying glass and also sees some filament type things which she says are moving. Is there such a condition or is it some form of psychosis?
Thank you
Submitted: 1 year ago.
Category: Dermatology
Expert:  khagihara replied 1 year ago.

Can you see any skin lesions? If so, can you attach the photos here? When did she start to say that? Is her stress increased at home or work when she started to say that? Does she have any medical problems? Any surgeries? Any medications including over-the-counter pills? Any family medical history?

Customer: replied 1 year ago.
All I can state is yes to everything, except no pics. She is on pain management from several back surgeries. She has sleep apnea. She takes synthetic morpiene for severe pain. Has constant stomach problems and diarhea.
She takes OTC sleep and energy aids.
Customer: replied 1 year ago.
I also, do not see lesions;
just the sores after she was picking at them
Customer: replied 1 year ago.
She frequently gets white postules inside her ears
Expert:  khagihara replied 1 year ago.

It could be psychosis due to the morphine. You should ask her doctor to decrease the dose or switch to another pain medication. Also it causes itchy feeling in the skin.